# SDR ABXA20240304151

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 98,015 hours, 36,257 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004953
- Part serial: D00357
- Condition: Faulted
- Location: Flap/Slats
- Stage of operation: LD
- How discovered: V
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

DURING ILS 31R AT KJFK, WHEN FLAPS SELECTED TO 25, FLAPS STAYED AT 20. EXECUTED MISSED APPROACH. HELD AT CHANT. DECLARED AN EMERGENCY. REBRIEFED AND COMPLETED VISUAL APPROACH TO 31L. LANDED SAFELY.C/W FSEU BYTE CHECK I/A/W FIM27-51 FT 809. NO FAULTS. INSPECTED OVERLOAD TRIP INDICATORS, NO FAULTS FOUND. CYCLED FLAPS 4X I/A/W AMM 27-51-00. FULL RANGE OP'S CHECK GOOD. REF M1A 38760-75 FOR FURTHER T/S  REMOVED AND REPLACED FSEU I/A/W AMM 27-51-01. OPERATED FLAPS I/A/W AMM 27-51-00. OP'S CHECK GOOD.
